I am suddenly having adverse (rage, SI, crying spells) reaction to my Viibryd?
- 3 Dec 2013 by BPDInNeedofRelief
- 4 December 2013
- depression, migraine, rage, anger, viibryd, neurology
after 8 months of taking it. Over the past two months it has just gotten worse and worse. I have a Dr. appt. on 12/10/13 but he is my neurologist I see for my severe migraines and I can't afford a psychiatrist visit. I'm scared he'll tell me he is not qualified to test another medication on me. I have been diagnosed with Borderline Personality Disorder, PTSD, Disassociation, and Severe Depression/Anxiety for 13 years now - (after multiple incestual and other sexual traumas and childhood disturbances) I am only 25 years old. I need relief. I can't take the monster in my head and what it is doing to my loved ones. I'm so tired of fighting this. I am very sad to see that Viibryd is going down as just another failed medication for me. Does anyone have advice on keeping my rage down and the thoughts quite until next Tuesday? And also if anyone has suggestions based on my diagnoses for a medication that may finally work for me... please--- please tell me.
Feeling for past 2 months: rage, suicidal ideation/thoughts, crying spells, anorexia, dermatillomania, anxiety, severe daily depression.
I don't think your having a reaction to the Viibryd rather it needs dosage adjusted or you need switched to a different antidepressant and/or other medication(s). Given your history you really need to be in therapy which I realize is a cost, but so very necessary. Medication can only help so much. I speak from similar experience. If there is some way to make arrangements to see a doctor which will address medications and therapy, I highly recommend it.
I know a lot of hospitals that offer financial assistance programs that are often affiliated with a in house program that could help you your needs and it wouldn't cost you anything. You may check into that. Just a thought. Also some health clinics have access to a shrink that is in house and wouldn't cost anything either. I'm sorry for how your feeling I know the feeling of the monster inside all too well and that voice in your head.
The reason for your hospitalization is confidential information and cannot be divulged to anyone without your permission. You can tell your work that you passed out or something and you were admitted for testing. You do not have to tell your work what hospital you are in, or anything else. The only thing you are required to do is to give your workplace a letter stating you were hospitalized and how many days you were under medical care. Your medical condition is nobody's business unless you have an extremely contagious disease. Go get the help you need and tell the doctor and hospital that nobody is to be given info on you, even the fact that you are an inpatient. Most mental health wards are very strict about divulging info unless the patient agrees. That is why your family is given your patient code. They would be given no info without it.
As a long-time Viibryd user and a suffer from severe migraines, I can tell you this from my experience; if your migraines are not under control, Viibryd, and every other antidepressant that I have ever used (just about all of them in the last 15 years of mediations), are significantly less effective.
It is for this reason I take 100 mg of Topiramate every night. When I am having a severe migraine I always get very depressed. I was close to death from a 5-day one a few months ago. I didn't realize the problem until I finally went to my neurologist. There I got an infusion (and yelled at for not coming in sooner), that killed the headache. I felt like living again within hours.
If you want scientific information on this, I will gladly get it for you. I know where to find it, but I thought a personal note would be more effective this time (I am normally the guy who does the research).
Please talk to your doc about getting your migraines under control. My personal belief is that doing so, will greatly improve the effectiveness of Viibryd and any other antidepressant that you take. Migraines suck the serotonin out of your brain very quickly.
Good luck and keep us posted.
I have similar diagnosis. Please think of your safety and family first. What you all are going through now is nothing compared to what they will go through without you... This is serious enough, if I were you, for you and your significant other to take you into the local ER. Your employer does not need to know why your in there or what meds you are on or what your diagnosis is. With the holidays and more stressors you need to get yourself healthy. I plead with you. My cousin killed herself and it has torn us all apart..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2012 • 9 answers
Posted 4 Nov 2013 • 1 answer
Posted 13 Nov 2017 • 1 answer
Posted 19 Dec 2017 • 1 answer
Posted 27 Mar 2018 • 3 answers